Alert archive / North Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Jul 18, 2021, 8:33 PM EDT for Chatham County, Randolph County, North Carolina. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2021, 8:33 PM EDT (00:33 UTC)
- Expired
- Jul 18, 2021, 9:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Raleigh, NC
Counties Chatham County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 92 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
002
WWUS82 KRAH 190033
SPSRAH
Special Weather Statement
National Weather Service Raleigh NC
833 PM EDT Sun Jul 18 2021
NCZ039-040-075-190130-
Chatham NC-Randolph NC-Moore NC-
833 PM EDT Sun Jul 18 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOORE...
SOUTHEASTERN RANDOLPH AND WESTERN CHATHAM COUNTIES UNTIL 930 PM
EDT...
At 832 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Carolina Zoo, moving northeast at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Asheboro, Pittsboro, North Carolina Zoo, Siler City, Goldston,
Seagrove, Ramseur, Franklinville, Staley and Harpers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3571 7991 3584 7951 3584 7925 3587 7925
3562 7910 3562 7914 3561 7916 3545 7975
3551 7977 3551 7980
TIME...MOT...LOC 0032Z 243DEG 13KT 3560 7973
$$
7What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jul 18, 7:45 PM EDT, 48 minutes earlier.
Area forecast discussion, Jul 18, 7:45 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 745 PM EDT Sun Jul 18 2021 .SYNOPSIS... A surface front and upper level trough will push slowly southeastward into North Carolina tonight through Monday night, bringing unsettled weather with high chances for showers and storms. The upper trough and surface front will settle southward and stall out across South Carolina Tuesday. The front will weaken further as it holds just to our south through mid week, with drier air pushing in from the north across North Carolina. && .NEAR TERM /THROUGH TONIGHT/... As of 350 PM Sunday... As noted earlier, the morning clouds really hindered heating and thus destabilization this afternoon, as the most action thus far has held to our NW (terrain-influenced), NNW (near the surface boundary), and to our SE (along the sea breeze). The lightning has been impressive along the SC and srn NC coast, where normalized CAPE is near 0.25 and -10C to -30C CAPE is near 1000 J/kg. Up here, however, we still have some CINH over the SW sections that saw mid- cloud-based light showers for the better part of the day, only dwindling in the last couple of hours. Our MLCAPE should continue to climb, likely reaching the 1500-2500 J/kg range over most of the area. While effective deep layer shear is better than yesterday, it's still meager at just 15-20 kts, and this peak CAPE is less than what we saw at this time yesterday. While this has all delayed convection in central NC, this should change with increasing coverage of showers and storms still expected this evening and tonight. Energy will continue to dive through the Ohio Valley, mid Miss Valley, and Mid South into the mean longwave trough through tonight, bringing improving mid and upper level forcing for ascent in the form of increasing mid level SW flow and DPVA and upper divergence with an accelerating SSW jet to our N. Deep moisture spreading in from the SW along with this large scale boost in lift and residual elevated CAPE overnight (fed by ground heat flux and upper-trop nocturnal cooling) should support scattered to numerous showers and isolated storms through the night, with the greatest coverage from the Triangle to the S and E as the weak surface front settles SSE into the state. The heaviest rainfall should be within isolated pockets of convection, beneath clusters of meandering and congealing storms, and further development along outflows is likely. But while PW should be above normal with warm rain processes favored within a tropical-ish environment, much of our area has seen below normal precipitation in the last week, and the heavy rain threat should be confined to isolated storm clusters. Given the lack of a widespread flooding risk, will hold off on a flash flood watch for now, however this doesn't mean that we won't see an isolated advisory or warning. Lows should remain mild, from the upper 60s to mid 70s once again. -GIH && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 400 PM Sunday... High moisture content will persist, esp from the Triangle to the S and E where PW is expected to hold over 2". The mid level trough axis extending from New England through WV/KY/TN to AR will continue to drop slowly SSE, with gradually increasing mid level SW flow into NC and increasing dynamic forcing for ascent (still not especially robust, but it is July in NC, after all, so this is often as good as we're going to get). The weak low level shear axis and surface front will continue a slow SSE drop into the heart of NC, and while the low level mass convergence will be poor due to the weak low level winds, the improving mid level flow and rising mid level lapse rates should be sufficient for some marginal CAPE at least. Will continue with good chance to likely pops Mon/Mon night, mainly showers with isolated storms and a mention of heavy rain with any fairly slow moving and outflow dominant convection. While storm total rainfall from this evening through Mon night should total 1-3", highest SE, in most places this will occur over a long enough time to stave off all but urban/street flooding. Will continue to monitor, though, in the event that trends suggest a flash flood watch might be needed. Expect mostly cloudy skies with highs much cooler (yet it'll still be humid), in the mid 70s to lower 80s. Lows in the mid 60s to lower 70s Mon night. -GIH && .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 250 PM Sunday... The extended forecast continues to focus on the front approaching the area today. By Tuesday the front will have shifted far enough south that likely pops will be contained to southern counties, and on Wednesday chance pops will generally be south of Raleigh. The front will continue to weaken, and while the forecast 24 hours ago made it look like Thursday may be dry, the midnight shift inserted slight chance pops into the forecast south of Raleigh, and this still appears prudent with recent model guidance. Slight chance pops have been continued for Friday and Saturday, and it appears a cold front may manage it over the Appalachians on Sunday and bring a better chance of showers/storms that day. As for temperatures, Monday has trended cooler for several days, and it now appears that the cooling trend will continue into Tuesday. Low to mid 80s are in the forecast for the day, and an isolated location might remain in the 70s. Highs rebound to the mid/upper 80s for Wednesday, then return to climatology in the upper 80s/lower 90s for Thursday through Sunday. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... As of 745 PM Sunday... VFR conditions will hold in areas away from storms, but MVFR conditions will dominate in/near storms. This threat for showers and storms will hold through much of tonight, although it will be more showers than thunderstorms after 06z. As a weak cold front settles into NC, widespread MVFR to IFR cigs are expected to form overnight, dominating at all terminals after 08z with above average confidence. These sub-VFR conditions will hold through at least midday Mon. Light surface winds from the SW mostly under 10 kts will become light/variable this evening through Mon, mainly from the NE at INT/GSO and from the SW at FAY. Looking beyond 18z Mon, sub-VFR conditions are expected to continue through Mon, with most places seeing areas of rain, with isolated embedded storms possible Mon afternoon near FAY. Gradually improvement to VFR is expected Mon night and esp Tue from NW to SE, while FAY may see lingering shower chances Tue, VFR conditions are likely to dominate areawide from Tue through Fri as drier air builds in from the north. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Hartfield NEAR TERM...Hartfield SHORT TERM...Hartfield LONG TERM...Green AVIATION...Badgett/Hartfield
Hazardous weather outlook, Jul 18, 5:55 AM EDT, 14 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 555 AM EDT Sun Jul 18 2021 NCZ007>011-021>028-038>043-073>078-083>086-088-089-191200- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 555 AM EDT Sun Jul 18 2021 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Showers and thunderstorms are expected across the area this afternoon and evening. Some storms could be strong but widespread severe weather is not anticipated. Locally heavy rainfall could lead to minor flooding of low lying and poor drainage areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Showers and storms will continue through Monday. Periods of heavy rain could lead to additional flooding, especially in low lying or poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 18, 6:29 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Raleigh NC
629 PM EDT Sun Jul 18 2021
NCZ007>011-182330-
Vance NC-Person NC-Warren NC-Halifax NC-Granville NC-
629 PM EDT Sun Jul 18 2021
...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
PERSON... VANCE...WARREN...NORTHERN GRANVILLE AND NORTHWESTERN
HALIFAX COUNTIES UNTIL 730 PM EDT...
At 628 PM EDT, Doppler radar was tracking a broken line of strong
thunderstorms along a line extending from 6 miles west of Littleton
to 9 miles south of Virgilina. Movement was east at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Roanoke Rapids, Henderson, Oxford, Warrenton, Norlina, Littleton,
Weldon, Stovall, Middleburg and Macon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3651 7790 3648 7776 3648 7765 3645 7763
3642 7758 3632 7772 3631 7897 3654 7875
3654 7790
TIME...MOT...LOC 2228Z 252DEG 17KT 3645 7803 3642 7873
7Special weather statement, Jul 18, 6:31 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Raleigh NC
631 PM EDT Sun Jul 18 2021
NCZ040>042-074>077-083>086-088-089-182330-
Anson NC-Hoke NC-Wake NC-Montgomery NC-Moore NC-Cumberland NC-
Scotland NC-Richmond NC-Lee NC-Johnston NC-Chatham NC-Sampson NC-
Harnett NC-
631 PM EDT Sun Jul 18 2021
...A LINE OF THUNDERSTORMS WITH STRONG WINDS TO 50 MPH WILL AFFECT
PORTIONS OF THE SANDHILLS THROUGH 730 PM EDT...
At 628 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from Rockingham... Raeford...
Fayetteville and Godwin, moving north at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Fayetteville, Sanford, Laurinburg, Southern Pines, Smithfield,
Rockingham, Clinton, Wadesboro, Raeford and Lillington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3480 7968 3481 8002 3517 8010 3514 8007
3518 8005 3526 8010 3537 8005 3547 8014
3564 7814 3558 7807 3535 7815 3529 7830
3520 7816 3488 7815 3483 7890 3495 7904
3483 7919 3484 7935 3478 7934 3476 7962
TIME...MOT...LOC 2228Z 187DEG 31KT 3513 7873
pwbSpecial weather statement, Jul 18, 6:35 PM EDT, 1 hour 58 minutes before
Special Weather Statement National Weather Service Raleigh NC 635 PM EDT Sun Jul 18 2021 NCZ008-025-026-041-182315- Franklin NC-Durham NC-Wake NC-Granville NC- 635 PM EDT Sun Jul 18 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANVILLE...NORTH CENTRAL WAKE...SOUTHEASTERN DURHAM AND WEST CENTRAL FRANKLIN COUNTIES UNTIL 715 PM EDT... At 635 PM EDT, Doppler radar was tracking a strong thunderstorm 7 miles east of Durham, moving east at 20 mph. Wind gusts up to 50 mph will be possible with this storm. Heavy rain and minor flooding and deadly cloud to ground lightning will also be possible with this storm. Locations impacted include... Durham, Creedmoor, Wake Forest, Youngsville, Falls Lake, Falls Lake State Rec Area, Falls Lake Boat Ramp, Purnell, Gorman and Bethesda. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 50 mph are capable of knocking down small or weakened trees and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3593 7886 3604 7890 3617 7854 3597 7846 TIME...MOT...LOC 2235Z 253DEG 15KT 3601 7880 7
Special weather statement, Jul 18, 7:35 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Raleigh NC
735 PM EDT Sun Jul 18 2021
NCZ038>040-074>076-190030-
Lee NC-Chatham NC-Randolph NC-Davidson NC-Montgomery NC-Moore NC-
735 PM EDT Sun Jul 18 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MOORE...SOUTHEASTERN
DAVIDSON...NORTHEASTERN MONTGOMERY...RANDOLPH...LEE AND SOUTHERN
CHATHAM COUNTIES UNTIL 830 PM EDT...
At 734 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 9 miles east of High Rock
Lake to near Southern Pines. Movement was northeast at 15 mph.
Wind gusts up to 45 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
High Point, Sanford, Asheboro, Southern Pines, Randleman, Carthage,
Siler City, North Carolina Zoo, Badin Lake and Thomasville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3600 8006 3599 8004 3592 8004 3591 7981
3559 7892 3514 7935 3553 8020 3558 8021
3566 8031
TIME...MOT...LOC 2334Z 212DEG 15KT 3563 8014 3524 7938
7Special weather statement, Jul 18, 7:51 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
751 PM EDT Sun Jul 18 2021
NCZ010-011-026>028-190045-
Edgecombe NC-Nash NC-Franklin NC-Warren NC-Halifax NC-
751 PM EDT Sun Jul 18 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WARREN...
NORTHEASTERN NASH...NORTHWESTERN EDGECOMBE...HALIFAX AND NORTHEASTERN
FRANKLIN COUNTIES UNTIL 845 PM EDT...
At 750 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 9 miles southwest of
Littleton to 12 miles southeast of Warrenton to 6 miles northeast of
Louisburg. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Roanoke Rapids, Louisburg, Halifax, Scotland Neck, Enfield, Weldon,
Whitakers, Hobgood, Castalia and Centerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3609 7731 3602 7739 3611 7836 3629 7826
3639 7813 3645 7763 3641 7755 3637 7755
3634 7759 3632 7757 3630 7754 3632 7744
3629 7741 3626 7741 3624 7738 3621 7738
3619 7735 3619 7733 3617 7731 3617 7729
TIME...MOT...LOC 2350Z 260DEG 30KT 3631 7800 3625 7803 3616 7821
7Special weather statement, Jul 18, 8:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
833 PM EDT Sun Jul 18 2021
NCZ039-040-075-190130-
Chatham NC-Randolph NC-Moore NC-
833 PM EDT Sun Jul 18 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOORE...
SOUTHEASTERN RANDOLPH AND WESTERN CHATHAM COUNTIES UNTIL 930 PM
EDT...
At 832 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Carolina Zoo, moving northeast at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Asheboro, Pittsboro, North Carolina Zoo, Siler City, Goldston,
Seagrove, Ramseur, Franklinville, Staley and Harpers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3571 7991 3584 7951 3584 7925 3587 7925
3562 7910 3562 7914 3561 7916 3545 7975
3551 7977 3551 7980
TIME...MOT...LOC 0032Z 243DEG 13KT 3560 7973
7The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:42 PM EDT | Areal Flood Advisory | RAH | Chatham, Montgomery, Moore, Randolph | 3 hr |
| Jul 18, 8:46 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Nash | 59 min |
| Jul 18, 8:54 PM EDT | Special Weather Statement | RAH | Durham | 36 min |
| Jul 18, 10:20 PM EDT | Areal Flood Advisory | RAH | Davidson, Montgomery, Randolph, Stanly | 3 hr |
| Jul 18, 11:19 PM EDT | Areal Flood Advisory | RAH | Granville, Person, Vance, Warren | 3 hr |
| Jul 19, 6:26 AM EDT | Areal Flood Advisory | RAH | Forsyth, Guilford | 3 hr |
| Jul 19, 9:56 AM EDT | Areal Flood Advisory | RAH | Alamance, Guilford, Orange | 3 hr |
| Jul 19, 10:53 AM EDT | Areal Flood Advisory | RAH | Durham, Orange | 3 hr |
| Jul 19, 12:19 PM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Durham, Franklin, Granville, Orange and 2 more | 3 hr |
| Jul 19, 1:57 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Johnston | 3 hr |
| Jul 19, 3:28 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Johnston, Sampson, Wayne | 3 hr |
| Jul 19, 4:49 PM EDT | Areal Flood Advisory | RAH | Cumberland, Sampson, Wayne | 85 min |
| Jul 19, 5:12 PM EDT | Special Weather Statement | RAH | Wayne | 48 min |
| Jul 19, 5:28 PM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson | 3 hr |
Nearby
Special Weather Statements in North Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.